Logo Logo

Publications by Zoller, Leopold

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Number of items: 2.

Journal article

Goertsches, Oliver; Konstantis, Panagiotis; Zoller, Leopold (2020): Symplectic and Kahler structures on biquotients. In: Journal of Symplectic Geometry, Vol. 18, No. 3: pp. 791-813

Goertsches, Oliver; Konstantis, Panagiotis; Zoller, Leopold (2020): GKM theory and Hamiltonian non-Kahler actions in dimension 6. In: Advances in Mathematics, Vol. 368, 107141

This list was generated on Wed Feb 8 04:40:05 2023 CET.